# SDR DALA2017101007414

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE ON AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR FRAME, BETWEEN BS 1053 AND 12 O'CLOCK POSITION.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-05-0G, AND 51-41-02-0G.
